| Model Number |
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/27/2023, it was reported by a sales representative via (b)(4) that an ar-3373-4002 sheath was bent.This was discovered during the case.The case was completed using a new scope with no patient harm.
Additional Manufacturer Narrative
Additional information: complaint is confirmed.Functional testing was not performed due to the damage to the shaft of the device.Visual evaluation noted the shaft was bent with two separate marks shown on the shaft.The most likely cause is attributed to misuse due to prying/leveraging the device during use.Refer to investigation photo.